CASE REPORT
Year : 2014  |  Volume : 5  |  Issue : 2  |  Page : 155-157

Alopecia caused by isoniazid


Departments of Respiratory Medicine and Pharmacology and Experimental Therapeutics, J. L. N. Medical College, Ajmer, Rajasthan, India

Correspondence Address:
Ramakant Dixit
Department of Respiratory Medicine, J. L. N. Medical College, Ajmer 305 001, Rajasthan
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0976-500X.130081

Rights and Permissions

Drug-induced alopecia is a known clinical entity and mainly seen with anti-mitotic drug therapy. Alopecia during anti-tuberculosis therapy is very uncommon and previously observed with isoniazid, thiacetazone, and ethionamide. Present communication describes an additional case of isoniazid-induced alopecia in a 10-year-old male child, which was reversible after isoniazid withdrawal. Possible mechanisms of drug-induced alopecia are also briefly discussed.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2105    
    Printed44    
    Emailed0    
    PDF Downloaded369    
    Comments [Add]    
    Cited by others 1    

Recommend this journal